Taking Stomach Medications And Antibiotics To Treat Stomach Inflammation?

Illustration of Taking Stomach Medications And Antibiotics To Treat Stomach Inflammation?
Illustration: Taking Stomach Medications And Antibiotics To Treat Stomach Inflammation? mayoclinic.org

hello dokteraya I have gastric problems, when yesterday I was stricken with inflammation of the throat, I often vomited, now I had vomited on an empty stomach, which I automatically vomited was stomach acid, but strangely there was always blood when I vomited stomach acid, it was not much but it is very clear that there is blood, I have had treatment, the doctor gave me cough medicine, inflammation and stomach but now it has run out, the stomach medicine given is stomach medicine taken before eating, now that is my question now, is it okay for me to consume stomach medicine that was given when I checked yesterday without having to take antibiotics? because now that I feel, my stomach is very sensitive especially to spicy food, it will immediately feel pain, so I want to buy stomach medicine again at the pharmacy but I’m confused, do I have to buy antibiotics too or just enough stomach medicine? the name of the stomach medicine given at that time was LANSOPRAZOLE 30 mg capsules (Generic) taken 2 times a day before meals and the antibiotics CEFIXIME TRIHYDRATE Capsules 100 mg (Generics) were taken 2 times a day after meals. When I checked it my blood pressure was low. So according to the doctor, how do I consume enough stomach medicine or antibiotics as well?

1 Answer:

Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.


Lansoprazole is a proton pump inhibitor that works by reducing the production of acid in the stomach. This type of drug is usually used in the treatment of gastric inflammation, peptic ulcers, and gastroesophageal reflux disease (gastroesophageal reflux disease [GERD]). Meanwhile, cefixime is an antibiotic that is used to treat diseases caused by bacterial infections, such as respiratory and skin infections.


Both of these drugs are hard drugs whose use must be based on prescribing and supervision by a doctor who treats patients directly. If the prescribed dose has run out but sometimes you still experience symptoms of gastric inflammation, we recommend that you consult again first to the doctor or specialist in internal medicine who treats you directly. The doctor needs to monitor the progress of your condition after the therapy is given before deciding whether the medication can be continued or requires adjusting the type / dose of the drug. It is feared that the addition of drug doses increases the risk of side effects that are not mild, especially immune (resistance) to germs against antibiotics.


To help deal with symptoms related to stomach inflammation, you are advised to take the following steps:

Avoid consumption of foods / drinks that can trigger an increase in stomach acid expenditure, including: coffee, tea, chocolate, foods / drinks that are acidic, spicy foods, gassed foods / drinks (for example: carbonated / carbonated drinks, durian, nuts , broccoli, foods that contain lots of sugar or flour), foods / drinks that contain lots of fat (example: coconut milk)
Avoid the habit of lying down straight after eating, prepare a time interval of 2-3 hours between the last meal with bedtime at night
Stop smoking or drinking alcohol

To enrich insight, you can read articles about dyspepsia. Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

The Cause Of Pain And Pain When Urinating?

The Cause Of Pain And Pain When Urinating?

(1 year ago)

I want to ask, I feel pain and tenderness when urinating and around libia minor and the majority of those with red bumps, do I get gonorrhea? Mhn the explanation... Read more

Shadowed Vision When You See Something Black?

Shadowed Vision When You See Something Black?

(12 months ago)

greetings u003cbr u003I am a man of 24 years. work at the computer in the morning. Recently, my right eye, if used to see the text, has a shadow, especially when the background is ... Read more

There Is A Sound Of Water Splashing When The Fetus Moves Quite Strongly At 32 Weeks Of Gestation?

There Is A Sound Of Water Splashing When The Fetus Moves Quite Strongly At 32 Weeks Of Gestation?

(9 months ago)

I’m 32w pregnant when the fetus moves strong enough to hear a sound like water ug d pat (water splash) is it dangerous ???... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *